# SDR FDEA201008062885

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,253 hours, 28,277 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6013211
- Part serial: 5406
- Condition: Inoperative
- Location: Emergency Exit
- Part time: 4,484 hours, 3,537 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL L1 DOOR LOWER EMERGENCY LIGHT INOP.  RELAMPED ESCAPE SLIDE LIGHT, NO HELP.  R & I  EMERGENCY ESCAPE SLIDE LIGHT BATTERY & POWER SUPPLY IAW MM 33-50-051-2-0 .  OPS CK'S NORMAL.  PREMATURE REMOVAL/INSTALLATION.  RELAMPED ESCAPE SLIDE LIGHT, NO HELP.
